# SDR IPXA2020061256466

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 20,042 hours, 12,467 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED, LANDED W/O INCIDENT.  AT F320 GREEN REV OHT LIGHT ILLUMINATED RAN ECAM AND QRH PROCEDURES ONCE OVHT LIGHT EXTIGUISHED CONFIGURED EARLY APPROACH LANDING TAXI WERE NORMAL.  CHECKED GREEN SYSTEM SERVICE AS PER MM 29-30-00 CW MM 29-33-00-0501 NO FAULTS NOTED CW 29-33-00-601.
